# SDR AALA202501143387

- Difficulty date: January 12, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 64,788 hours, 27,537 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Module
- Part number: 273A33018
- Condition: Faulted
- Location: Zone 700
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFTER PERFORMING TRIM CHECKS WITH THE GEAR DOWN DURING FLIGHT CONFIDENCE CHECK, THE GEAR HANDLE WOULD NOT MOVE PAST THE OFF POSITION TO THE UP POSITION. PUT GEAR HANDLE TO DOWN POSITION AND RETURNED FOR LANDING.  REMOVED AND REPLACED LANDING GEAR CONTROL LEVER MODULE, COMPLETED LANDING GEAR SWING CHECK GOOD. PER AMM AMM 32-31-11-020-801**(CLOSED).
